MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED

ALLERGAN (COSTA RICA) INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Model Number TRX-340
Medical Device Problem Codes Material Rupture (1546); Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Capsular Contracture (1761)
Date of Event 06/03/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.The event of capsular contracture is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Reason for reoperation due to rupture, capsular contracture baker grade unknown.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Healthcare professional reported a left side "appears mildly deformed and there is impression of capsular separation, capsular contracture, baker grade unknown, rupture and nodular tissue.The device remains implanted.
 
Event or Problem Description
The device has been explanted.
 
Additional Manufacturer Narrative
Allergan did not submit this mdr within 30 days of becoming aware.Recent stimulated reporting related to 2011068-7/2/19-001-r has increased complaint and mdr volume.Allergan is implementing a plan to address the increased volumes.Additional, changed, and/or corrected data: h.6., a.2.
 
Event or Problem Description
Healthcare professional reported a left side "appears mildly deformed and there is impression of capsular separation, rupture and nodular tissue.The device has been explanted.
 
Event or Problem Description
Patient representative further reported, "increased risk of alcl".Also reported, was "personal injuries and related damages", which has been deemed not related to the device.

Brand Name
INSPIRA TEXTURED SILICONE GEL FILLED BREAST IMPLANT
Common Device Name
PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
CS 
MDR Report Key8728125
Report Number9617229-2019-08286
Device Sequence Number1859714
Product Code FTR
UDI-Device Identifier10888628008489
UDI-Public10888628008489
Combination Product (Y/N)N
Initial Reporter StateTN
PMA/510(K) Number
P020056
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 06/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/15/2021
Device Model NumberTRX-340
Device Catalogue NumberTRX-340
Device Lot Number2872670
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/03/2019
Supplement Date Received by Manufacturer06/27/2019
06/03/2019
05/26/2021
Initial Report FDA Received Date06/24/2019
Supplement Report FDA Received Date07/22/2019
01/08/2020
06/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR